MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TANDEM UNI 12/14 TPR SLV TRL -3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. TANDEM UNI 12/14 TPR SLV TRL -3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 71366603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the device broke while being used.The procedure was completed without delay using a back-up device.It is unknown if there was a patient impact due to this issue.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re opened.

Brand Name
TANDEM UNI 12/14 TPR SLV TRL -3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8337961
Report Number1020279-2019-00569
Device Sequence Number11088697
Product Code LXH
UDI-Device Identifier03596010199942
UDI-Public03596010199942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71366603
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date06/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1